# SDR FDEA201903180670

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,513 hours, 31,037 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT FL 350 THE RIGHT MAIN PRIMARY  AND SECONDARY INDICATIORS WENT RED WITH GEAR HANDLE  UP. RAN QRH AND ALL LITES WERE GREEN WITH HANDLE  DOWN. WHEN HANDLE RAISED IAW QRH LIGHTS ILLUMINATED.  LIGHTS REMAINED ON WITH HANDLE UP  UNTIL DESCENDING THRU ABOUT 12000 FT & 250 IAS.  WHEN GEAR HANDLE LOWERED FOR LANDING, ALL PRIMARY & SECONDARY LIGHTS WERE GREEN.    CHECKED RT MLG DOOR ACTUATOR ADJUSTMENT,  CHECKED GOOD,  INSTALLED, TORQUED, & SAFETIED ROD END BOLT IAW AMM 32-34-01-2,  FOUND RT MLG DOOR LATCH SLIGHTLY TOUCHING HOOK, ADJUSTED LATCH IAW 32-34-03-2,   R & R RT GEAR UP & DOOR LATCH PROX SENSORS IAW 32-61-15-5, SWUNG GEAR, ALL NORMAL. PERFORMED EMERGENCY EXTENSION, OPS CHECKS NORMAL.
